Alert archive / Pennsylvania / River Flood Warnings in 2011
River Flood Warning 101, NWS State College, PA
NWS State College, PA issued this river flood warning at Sep 28, 2011, 12:25 AM EDT for Huntingdon County, Pennsylvania. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Sep 28, 2011, 12:25 AM EDT (04:25 UTC)
- Expired
- Sep 28, 2011, 3:06 AM EDT
- In force
- 3 hr
- Issued by
- NWS State College, PA
- Flood severity
- Minor
County Huntingdon County, PA
The radar
The State College radar (KCCX), 56 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Aughwick Creek at Shirleysburg (SLYP1).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01564512, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
649 WGUS41 KCTP 280425 FLWCTP BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE STATE COLLEGE, PA 1225 AM EDT WED SEP 28 2011 ...THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... AUGHWICK CREEK AT SHIRLEYSBURG PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATER TONIGHT. && PAC061-281130- /O.NEW.KCTP.FL.W.0101.110928T0425Z-110928T1130Z/ /SLYP1.1.ER.110928T0423Z.110928T0500Z.110928T0530Z.NO/ 1225 AM EDT WED SEP 28 2011 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A * FLOOD WARNING FOR THE AUGHWICK CREEK AT SHIRLEYSBURG * UNTIL THIS MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 12 AM WEDNESDAY THE STAGE WAS...9.9 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT THIS MORNING AND CREST NEAR 10.1 FEET BY AFTER MIDNIGHT THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SHORTLY AFTER MIDNIGHT. * AT 10.0 FEET...THE AUGHWICK CREEK AT SHIRLEYSBURG EXCEEDS ITS BANKS. SEVERAL HOMES ARE AFFECTED. $$
1 follow-up statement
042
WGUS81 KCTP 280706
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
306 AM EDT WED SEP 28 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
PENNSYLVANIA...
AUGHWICK CREEK AT SHIRLEYSBURG
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.
AN UPDATE TO THIS PRODUCT WILL BE ISSUED {**** ENTER GENERIC TIMING
FOR NEXT ISSUANCE OF THIS PRODUCT. I.E. "LATE THIS EVENING"*****}
&&
PAC061-280736-
/O.CAN.KCTP.FL.W.0101.000000T0000Z-110928T1130Z/
/SLYP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
306 AM EDT WED SEP 28 2011
THE FLOOD WARNING IS CANCELLED FOR
THE AUGHWICK CREEK AT SHIRLEYSBURG.
* AT 3 AM WEDNESDAY THE STAGE WAS 9.8 FEET AND FALLING.
* FLOOD STAGE IS 10.0 FEET.
* THE RIVER CRESTED BELOW FLOOD STAGE AT 10.0 FEET...AND WILL
CONTINUE FALLING TO 8.8 FEET BY TOMORROW EVENING.
* AT 10.0 FEET...THE AUGHWICK CREEK AT SHIRLEYSBURG EXCEEDS ITS
BANKS. SEVERAL HOMES ARE AFFECTED.
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Sep 27, 11:11 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Sep 27, 11:11 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1111 PM EDT TUE SEP 27 2011 .SYNOPSIS... THE MIDWEST CLOSED UPPER LOW WILL CONTINUE TO SPIN OFF TO THE WEST OF THE STATE OVER THE NEXT FEW DAYS. A STRONG AREA OF UPPER LEVEL ENERGY WILL THEN DIG SOUTHEASTWARD FROM THE UPPER GREAT LAKES AND CARVE OUT A DEEP LONG WAVE TROUGH OVER THE EASTERN U.S. BY THE WEEKEND. THIS TROUGH WILL CREATE NORTHWESTERLY FLOW WHICH WILL LEAD TO A COOLING TREND WITH TEMPERATURES BELOW NORMAL FROM FRIDAY THROUGH THE WEEKEND. A WARMING TREND IS POSSIBLE EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... EXCESSIVE RAINFALL CONTINUES TO DECREASE OVER THE SUSQUEHANNA RIVER VALLEY THIS EVENING. LOTS OF 2 TO LOCALLY 3"+ AMOUNTS THIS AFTERNOON INTO THIS EVENING FROM THE SOUTH CENTRAL MOUNTAINS NORTHEASTWARD THROUGH THE RIDGE AND VALLEY REGION AS STALLED FRONTALLY INDUCED RAINFALL REPEATEDLY TRAINED OVER MANY AREAS. DEEPEST TROPICAL MOISTURE HAS PUSHED EAST OF MY CWA AS PER WATER VAPOR...BUT SECONDARY PLUME OF HIGHER PW LIFTING NORTHWARD INTO SOUTHERN PA TONIGHT WITH LESS ORGANIZED BUT STILL FAIRLY WIDESPREAD SHOWER ACTIVITY WILL KEEP SHOWERS IN THE FORECAST. DON'T THINK ANYBODY WILL SEE ADDITIONAL PROLONGED HEAVY RAINFALL OVERNIGHT...BUT SOME BRIEF DOWNPOURS WILL CERTAINLY ACCOMPANY SOME CELLS ESPECIALLY BEFORE MIDNIGHT. CLOUDS/RAIN AND LINGERING MOISTURE WILL KEEP THE TEMPS WARM/MILD TONIGHT. MINS TO RANGE FROM THE MID 50S NORTHWEST TO THE MID 60S SOUTHEAST. FLASH FLOODING THREAT HAS DIMINISHED ACROSS MOST OF THE AREA... WITH THE EXCEPTION OF AREAS FROM SCHUYLKILL COUNTY NORTHWARD INTO THE ENDLESS MOUNTAIN REGION WHERE FFA WILL BE ALLOWED TO CONTINUE THROUGH 12Z. BRIEF TROPICAL DOWNPOURS ARE EXPECTED ELSEWHERE... WITH QUICK QUARTER INCH AMOUNTS FROM ROGUE CELLS. ANOTHER FLASH FLOOD WATCH WILL LIKELY BE NEEDED FOR WEDNESDAY AFTERNOON AND EVENING. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... UPPER LOW WOBBLES AROUND OVER THE OHIO VALLEY THRU THE PERIOD. THE OCCLUSION STAYS SOMEWHERE OVERHEAD...AND THE /SOMEWHERE/ IS THE PROBLEM IN THE FORECAST. MOST MDLS HAVE ALSO WOBBLED BACK AND FORTH WITH THE PLACEMENT OF THE HEAVIEST CORRIDOR OF PRECIP/SHRA FOR THE PERIOD. WE/VE SEEN THIS BEFORE /THIS MONTH/ IN LEE AND EVEN BEFORE DURING IRENE. THERE SEEMS TO BE NO SENSE IN CHOOSING ANY ONE MODEL BUT GOING FOR THE BIG PICTURE. DEEP S/E FLOW WILL CONTINUE. ALL AREAS WILL SEE RAIN - AND MANY WILL HAVE HEAVY RAIN AT THAT. THE TIMING IS ALSO SUSPECT BUT THE FORCING MOVING IN FROM THE SOUTH DURING THE MORNING WILL LEAD TO A TRAIN OF SHOWERS WHICH WILL LAST MUCH OF THE DAY /ALA TODAY/ BUT THE PLACEMENT WILL BE SUSPECT. MORE INDICATIONS NOW THAT THE WRN HIGHLANDS COULD SEE THE HEAVIEST RAIN ON WED. WILL SHIFT THE RAIN FCST FROM THE EAST A BIT AND PUT HIGHEST POPS OVER THE CENTRAL COS...AND TAPER TO LIKELIES TO BOTH THE W AND E. WILL HOLD THAT THOUGHT BUT TAKE POPS DOWN 10-20 PCT INTO THE 50-70 PCT RANGE. TEMPS AN AFTERTHOUGHT AND WILL RUN WITH GMOS AND BLEND WITH CURR. && .LONG TERM /THURSDAY THROUGH TUESDAY/... SPRAWLING UPPER LOW FINALLY LOSES ITS GRIP ON THE REGION THU INTO FRI...QUICKLY FILLING AND LIFTING OUT AS NEXT POTENT SYSTEM DIVES SE FROM THE UPPER PLAINS. RAINY PERIOD LOOKS TO COME TO AN END ON THU AS PERSISTENT SHOWERS EXIT TO THE EAST. TEMPS REMAIN ON THE MILD SIDE UNTIL THE NEXT SYSTEM ARRIVES ON FRIDAY...BRINGING NOTICEABLY COLDER AIR TO THE STATE AS IT CARVES OUT AN ANOMALOUS TROF OVR THE ERN U.S. FOR THE WEEKEND. AFTER EARLY HIGHS ON FRI...TEMPS LOOK TO REMAIN STEADY OR EVEN FALL IN THE AFTERNOON AS GUSTY WINDS BRING COLDER/DRIER AIR IN FROM THE NW. HIGHS ON SAT WILL BE WELL BELOW NORMAL AND LIKELY REMAIN IN THE 40S IN THE HIGHER ELEVATIONS...AND IN THE 50S ELSEWHERE AS 850MB TEMPS DROP TO AROUND 0C. BROAD CYC FLOW ALOFT ACROSS THE GLAKES ALSO FAVORS PLENTY OF CLOUDS ALONG WITH SCT/NUMEROUS LAKE EFFECT/UPSLOPE SHOWERS. CENTRAL AND SE WILL REMAIN DRY IN DOWNSLOPE FLOW. TEMPS RECOVER A LITTLE ON SUNDAY...THOUGH ANOTHER COOL DAY IN STORE. BUT RIDGE BEGINS TO BUILD IN FROM THE WEST BY MON/TUE...WITH TEMPERATURES EDGING BACK CLOSE TO NORMAL UNDER MOSTLY SUNNY SKIES. && .AVIATION /02Z WEDNESDAY THROUGH SUNDAY/... A LARGE UPPER LOW NEAR CHICAGO WILL KEEP DEEP MOIST SOUTHERLY FLOW LOCKED IN OVER THE REGION THROUGH WEDNESDAY BEFORE FINALLY LIFTING OUT AND ALLOWING FOR A BRIEF PERIOD OF COOLER AND DRIER AIR TO MOVE IN LATER IN THE WEEK. CONVECTION CONTINUES OVER THE SRN LAUREL HIGHLANDS AS WELL MY NERN ZONES NORTH OF I80. STILL EXPECT THE ACTIVITY TO SLOWLY TAPER OFF AND BECOME MORE SCATTERED AFTER MIDNIGHT. I STILL EXPECT LOW CLOUDS AND FOG TO BRING WIDESPREAD MVFR/IFR WHICH WILL LAST INTO WED MORNING BEFORE BEGINNING TO SLOWLY LIFT AND BURN OFF. MORE SHOWERS AND THUNDERSTORMS LOOK LIKELY WED PM. OUTLOOK... THU...AM FOG POSSIBLE. FRI-SAT...LOW CIGS/SHRA POSS W MTNS...MAINLY AT NIGHT. SUN...IMPROVING TO VFR. MVFR POSS IN NW MTNS. && .HYDROLOGY... EARLIER FLASH FLOODING HAS GIVEN WAY TO LESS SEVERE MINOR FLOODING FOR THE MOST PART AS ACTIVITY BEGINS TO WANE. STILL HAVE SOME LOCALIZED DOWNPOURS OVER THE NERN PART OF THE FCST AREA WITH SOME STREET FLOODING REPORTED IN WILLIAMSPORT. OVERALL PATTERN HAS NOT CHANGED AS A DEEP UPPER LOW CONTINUES TO PUMP ANOMALOUSLY MOIST AIR INTO THE REGION. WE DID TRIM A PORTION OF THE FLASH FLOOD WATCH BACK FORT THE OVERNIGHT...BUT WOULD NOT BE SURPRISED IF A NEW WATCH IS NEEDED FOR ANOTHER ROUND OF CONVECTION WEDNESDAY. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 8 AM EDT WEDNESDAY FOR PAZ037-041-042- 046-051>053-058. && SYNOPSIS...DANGELO NEAR TERM...DANGELO/DEVOIR SHORT TERM...DANGELO LONG TERM...RXR/STEINBUGL AVIATION...LA CORTE HYDROLOGY...
Hazardous weather outlook, Sep 27, 9:22 PM EDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 922 PM EDT TUE SEP 27 2011 PAZ004>006-010>012-017>019-024>028-033>036-045-049-050-056-057-059- 063>066-290130- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON-UNION- SNYDER-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 922 PM EDT TUE SEP 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS...SOME WITH BRIEF HEAVY DOWNPOURS...WILL CONTINUE TO BE POSSIBLE OVERNIGHT. BRIEF PONDING OF WATER MAY OCCUR WITH SOME OF THE CELLS...BUT NO ADDITIONAL WIDESPREAD FLOODING IS ANTICIPATED OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. LOCALLY HEAVY RAINFALL FROM AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND THURSDAY AS THE UPPER LOW CONTINUES TO SPIN OFF TO THE WEST OF THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ037-041-042-046-051>053-058-290130- TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 922 PM EDT TUE SEP 27 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. LOCALLY HEAVY RAINFALL FROM AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND THURSDAY AS THE UPPER LOW CONTINUES TO SPIN OFF TO THE WEST OF THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 27, 6:33 PM EDT, 5 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
633 PM EDT TUE SEP 27 2011
PAZ058-059-272300-
LEBANON PA-SCHUYLKILL PA-
633 PM EDT TUE SEP 27 2011
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LEBANON AND SOUTH
CENTRAL SCHUYLKILL COUNTIES...
AT 632 PM EDT...A STRONG THUNDERSTORM WAS NEAR MYERSTOWN...MOVING
NORTH AT 15 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT
FREDERICKSBURG AND PINE GROVE.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-78 BETWEEN MILE MARKERS 3 AND 8...I-81 BETWEEN MILE MARKERS 97 AND
104.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
422...STATE ROAD 501.
LAT...LON 4052 7619 4053 7622 4051 7625 4051 7634
4049 7643 4041 7629 4038 7626 4028 7630
4026 7646 4034 7649 4059 7647 4057 7617
FORECASTER: KREKELERSpecial weather statement, Sep 27, 7:05 PM EDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
705 PM EDT TUE SEP 27 2011
PAZ058-059-272330-
LEBANON PA-SCHUYLKILL PA-
705 PM EDT TUE SEP 27 2011
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL LEBANON AND CENTRAL
SCHUYLKILL COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF LEBANON AND
SCHUYLKILL COUNTIES AT 704 PM EDT. THE STRONG THUNDERSTORMS WERE
GENERALLY MOVING NORTH AT 15 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS. VERY HEAVY RAIN WILL FALL FROM THESE STRONG
THUNDERSTORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-78 BETWEEN MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 89 AND
117.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
209...ROUTE 422.
LAT...LON 4051 7628 4051 7634 4049 7643 4042 7631
4033 7635 4033 7653 4073 7652 4074 7646
4072 7620
FORECASTER: KREKELERSpecial weather statement, Sep 27, 7:41 PM EDT, 4 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 741 PM EDT TUE SEP 27 2011 PAZ036-063-064-280015- ADAMS PA-CUMBERLAND PA-FRANKLIN PA- 741 PM EDT TUE SEP 27 2011 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL FRANKLIN... SOUTHWESTERN CUMBERLAND AND WESTERN ADAMS COUNTIES... AT 736 PM EDT...A STRONG THUNDERSTORM WAS NEAR MONT ALTO...MOVING NORTH AT 20 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT FAYETTEVILLE...SCOTLAND AND SHIPPENSBURG. THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 19 AND 29. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE 30. LAT...LON 4007 7759 4005 7731 3975 7738 3976 7761 FORECASTER: KREKELER
Local storm report, Sep 27, 8:19 PM EDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
819 PM EDT TUE SEP 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM FLASH FLOOD TREMONT 40.63N 76.39W
09/27/2011 SCHUYLKILL PA 911 CALL CENTER
WATER RESCUE REPORTED IN TREMONT.
0818 PM FLASH FLOOD PINE GROVE 40.55N 76.39W
09/27/2011 SCHUYLKILL PA 911 CALL CENTER
SEVERAL WATER RESCUES REPORTED IN PINE GROVE TWP.
&&
EVENT NUMBER CTP1100467 CTP1100468
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 10:06 PM EDT | Areal Flood Advisory | CTP | Columbia, Lycoming, Montour, Northumberland, Schuylkill, Sullivan and 2 more | 3 hr |
| Sep 28, 12:58 AM EDT | Areal Flood Advisory | CTP | Columbia, Lycoming, Montour, Northumberland, Schuylkill, Snyder and 3 more | 3 hr |
| Sep 28, 1:11 AM EDT | Areal Flood Advisory | CTP | Clearfield, Elk, McKean | 3 hr |
| Sep 28, 1:15 AM EDT | Special Weather Statement | CTP | Elk | 45 min |
| Sep 28, 1:16 AM EDT | River Flood Warning | CTP | Dauphin, Lebanon, Schuylkill | 21 hr |
| Sep 28, 1:35 AM EDT | Special Weather Statement | CTP | Clearfield | 40 min |
| Sep 28, 2:00 AM EDT | Special Weather Statement | CTP | McKean | 60 min |
| Sep 28, 3:17 AM EDT | Special Weather Statement | CTP | Potter | 28 min |
| Sep 28, 3:41 AM EDT | River Flood Warning | CTP | Dauphin, Lebanon | 24 hr |
| Sep 28, 6:10 AM EDT | River Flood Warning | CTP | Dauphin | 22 hr |
| Sep 28, 12:18 PM EDT | Areal Flood Advisory | CTP | Schuylkill | 3 hr |
| Sep 28, 12:47 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, York | 3 hr |
| Sep 28, 1:36 PM EDT | Special Weather Statement | CTP | Dauphin | 54 min |
| Sep 28, 2:06 PM EDT | Areal Flood Advisory | CTP | Cumberland, Dauphin, Lancaster, Perry, York | 3 hr |
| Sep 28, 2:21 PM EDT | Flash Flood Warning | CTP | Cumberland, Dauphin, Perry | 114 min |
| Sep 28, 2:27 PM EDT | Special Weather Statement | CTP | Dauphin | 63 min |
| Sep 28, 2:47 PM EDT | Areal Flood Advisory | CTP | Cameron, Centre, Clearfield, Clinton, McKean, Potter | 3 hr |
| Sep 28, 2:55 PM EDT | Flash Flood Warning | CTP | Columbia, Dauphin, Lancaster, Lebanon, Northumberland, Schuylkill and 1 more | 3 hr |
| Sep 28, 3:10 PM EDT | Special Weather Statement | CTP | Lebanon | 50 min |
| Sep 28, 3:38 PM EDT | Flash Flood Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Schuylkill, Snyder and 1 more | 6 hr |
| Sep 28, 3:55 PM EDT | Special Weather Statement | CTP | Lycoming | 65 min |
| Sep 28, 4:06 PM EDT | Flash Flood Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan, Tioga | 3 hr |
| Sep 28, 4:06 PM EDT | Special Weather Statement | CTP | Columbia | 54 min |
| Sep 28, 4:12 PM EDT | Flash Flood Warning | CTP | Cumberland, Dauphin, Lancaster, Perry, York | 3 hr |
| Sep 28, 4:38 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Fulton, Huntingdon | 3 hr |
| Sep 28, 4:40 PM EDT | Special Weather Statement | CTP | Dauphin | 35 min |
| Sep 28, 5:27 PM EDT | Special Weather Statement | CTP | Carbon | 63 min |
| Sep 28, 5:51 PM EDT | Special Weather Statement | CTP | Fulton | 54 min |
| Sep 28, 6:57 PM EDT | Areal Flood Advisory | CTP | Clinton, Potter | 2 hr |
| Sep 28, 7:14 PM EDT | River Flood Warning | CTP | Cumberland, York | 9 hr |
| Sep 28, 7:27 PM EDT | Areal Flood Advisory | CTP | Fulton | 2 hr |
| Sep 28, 7:57 PM EDT | Areal Flood Advisory | CTP | Franklin, Fulton, Huntingdon | 3 hr |
Nearby
River Flood Warnings in Pennsylvania, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.